Headaches on T?

butts butts
For the first week of my new dose of T, I got some real obnoxious headaches! They've since faded, thankfully. I looked it up and it sounds like a common side effect when starting T treatment, but it's temporary. Has anyone else here experienced this? I didn't expect it!
Answers (public voting - your screen name will appear in the results):
Yup! I got headaches from T too.
Andrew1992
1  (17%)
No, I've never gotten a headache from T.
hanjonatan
1  (17%)
I'm not sure if it was the T or another factor.
I'm not on T.
sXeVegan90 , LAndJ , Mrs.Tee , Mwar
4  (67%)
Other?
Total votes: 6
Poll is closed
11/08/2012
  • Save 60% on 3 item set
  • It's Better Than Real! Buy 1 Dildo Or Anal Toy And Get 1 FRE
  • Save 60% on 3 item set for him

    • Crystal Pussy
    • Beginner silicone p-spot massager
    • Eden vibrating ring
    Save 60% on this 3 item set

    Expires on Aug, 29 at 3pm ET Terms

  • Save 60% on 3 item set for her

    • Compact Mini G
    • Single Kegel Ball
    • Waterproof nubby rabbit
    Save 60% when buying in a set

    Expires on Aug, 29 at 3pm ET Terms

  • Save 60% on 3 item set for couples

    • Passionate wrists cuffs
    • Luxury fetish passionate eye mask
    • Eden 20 function remote bullet
    Save 60% on this 3 item set

    Expires on Aug, 29 at 8pm ET Terms

  • 1
  • 2
  • 3
  • 4
  • 5
All promotions
sXeVegan90 sXeVegan90
I'm not on it, so I can't say.
11/08/2012
LAndJ LAndJ
Quote:
Originally posted by sXeVegan90
I'm not on it, so I can't say.
Same here.
11/08/2012
hanjonatan hanjonatan
i said no, but actually i'm not sure - i get headaches sometimes, but only when i'm a few days late with my dose and always accompanied by being really dehydrated. that shit is no fun. but i don't think i've ever had headaches specifically because of T.
11/08/2012
Mrs.Tee Mrs.Tee
Quote:
Originally posted by butts
For the first week of my new dose of T, I got some real obnoxious headaches! They've since faded, thankfully. I looked it up and it sounds like a common side effect when starting T treatment, but it's temporary. Has anyone else here ... More
Wish i could give you some helpful advice, but im not on t. Soory
11/08/2012
Mwar Mwar
Hormone changes in general are a common trigger for headaches. This is why there are infamous "period headaches." It holds true for any hormone change, really. It's a change in your bio and brain chemistry.

A normal headache (not migraine status) is normal for a period of time. If your headaches become startlingly severe or change in a large way, then it could be a flag. Overall, just keep hydrated, fed, and try to sleep at consistent hours. These are just common actions that can cause headaches, so try to prevent these causes.

Still, it never hurts to ask a doctor. Hope that helps.
11/08/2012
Andrew1992 Andrew1992
Quote:
Originally posted by butts
For the first week of my new dose of T, I got some real obnoxious headaches! They've since faded, thankfully. I looked it up and it sounds like a common side effect when starting T treatment, but it's temporary. Has anyone else here ... More
The thing I noticed about T is that I need a LOT more water. So if I don't drink quite a bit every day, I get really intense dehydration headaches. So its not directly related to being on hormones, but rather indirectly.
11/09/2012
Total posts: 7
Unique posters: 7